# SDR ALGA09290900861

- Difficulty date: September 29, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N883AL
- Make and model: Skrsky S76C
- Aircraft serial: 760677
- Engine: Tmeca ARRIEL2S2
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 7610105017045
- Part serial: A29303278
- Condition: Cracked
- Location: Tail Rotor Pylon
- Component: T/R Blade, Skrsky
- Component part number: 7610105501042
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

IN AN ATTEMPT TO TRACK AND BALANCE 2 EACH NEWLY INSTALLED T/R BLADE ASSEMBLIES, A VERY HIGH VIBRATION WAS NOTED AND IMMEDIATE SHUTDOWN OCCURRED. THE T/R BLADE ASSEMBLIES WERE REMOVED AND RETURNED TO OUR BLADE SHOP. UPON PERFORMING A PRELIMINARY INSP ON THE BLADE ASSEMBLIES WAS NOTED TO HAVE WHAT APPEARS TO BE CRACKS (2 EACH) IN THE BLADE ASSY SPAR JUST OTBD OF THE ELLIPTICAL PLUG. (1) CRACK INDICATION IAW SPAR SIDE AND ON OPPOSITE SIDES OF THE PLUG. THE OTHER T/R BLADE ASSY WAS FOUND TO HAVE THE ELLIPTICAL PLUG DEBONDED FROM THE BLADE ASSY SPAR.  NO PHYSICAL DAMAGE WAS NOTED ON EITHER T/R BLADE ASSY.  A COMPANY REQUIRED AND FAA APPROVED 500 HOUR INSP WAS COMPLETED FOR THE SECOND TIME ON BOTH ASSEMBLIES ON 8/17/09 AT WHICH TIME AD 94-14-20 LATEST REVISION WAS COMPLIED WITH.  NO DEFECTS NOTED AT THE TIME AND WAS FIRST INSTALLATION AFTER INSPECTION.
